Canonical forms of linear discrete two-parameter systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 964-968
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a12,
author = {I. V. Gaishun},
title = {Canonical forms of linear discrete two-parameter systems},
journal = {Differencialʹnye uravneni\^a},
pages = {964--968},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a12/}
}
I. V. Gaishun. Canonical forms of linear discrete two-parameter systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 964-968. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a12/